Turkish Journal of Mathematics
Nonstandard hulls of a vector lattice were introduced and studied in many papers. Recently, these notions were extended to ordered vector spaces. In the present paper, following the construction of associated Banach--Kantorovich space due to Emelyanov, we describe and investigate the nonstandard hull of a lattice-normed space, which is the foregoing generalization of Luxemburg's nonstandard hull of a normed space.
Vector lattice, ordered vector space, lattice-normed space, decomposable lattice norm, associated Banach--Kantorovich space, lattice-normed ordered vector space, nonstandard hull
AYDIN, ABDULLAH; GOROKHOVA, SVETLANA; and GÜL, HASAN
"Nonstandard hulls of lattice-normed ordered vector spaces,"
Turkish Journal of Mathematics: Vol. 42:
1, Article 14.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss1/14